# SDR ABXA2022081093

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 112,800 hours, 32,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 79275515
- Part serial: 880543
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R PACK INOP LIGHT EICAS MSG AND OVERHEAD. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  FOUND PRV CONTROLLER INOP.  PRV CONTROLLER REPLACED IAW AMM 36-11-19/401 TESTED OK  ENGINE RUN PERFORMED NO LEAK FOUND AIRCRAFT RELEASED ETOPS 180, AIRCRAFT RETURNED TO SERVICE.
